# SDR SWAA2022071828300

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 33,742 hours, 15,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN; MID CABIN AFT FACING ON CEILING; FELL OFF INFLIGHT. / [01] R+R EMERGENCY EXIT LIGHT ASSY. MID-CABIN; IAW AMM 33-51-01.  OPS CHECKS GOOD.
